MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue occurred during navigation using the 7d surgial flash imaging system.Review of system logs and surgical notes confirmed that the unilateral registration was impacted by inadequate visualization of critical anatomical landmarks, particularly at the l4 lamina and l5 facet.Point 2 was initially registered high, and the resulting screw trajectory led to misplacement into the disc space.The root cause appears to be a combination of user error and limitations in the flash image quality due to poor exposure and shadowed anatomy.The surgeon corrected the trajectory intraoperatively using fluoroscopy.Based on available information, this event has been attributed to procedural technique in conjunction with imaging limitations, rather than a device malfunction.Post-market surveillance will continue to monitor for similar reports.
 
Event or Problem Description
During spinal navigation using 7d surgical flash imaging, the surgeon performed a unilateral registration at l4.Point 2 was registered high, and although the accuracy check appeared acceptable at the time, the system did not capture the anatomy clearly due to poor exposure and shadowing in the flash image.As a result, a pedicle screw was inadvertently placed into the disc space.The error was identified intraoperatively, and the screw was repositioned using fluoroscopic guidance.The patient remained stable throughout the procedure and did not require further intervention.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, ca 92008
CA   92008
MDR Report Key21988828
Report Number3012098629-2025-00003
Device Sequence Number8553204
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown